View More View Less
  • 1 Boston University, 111 Cummington Mall, Boston, MA 02215, USA
  • | 2 Yerevan State University, American University of Armenia, Alex Manoogian 1, 0025, Yerevan, Armenia
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Reconstruction theorems for martingales with respect to regular filtration are proved provided that the majorant of the martingale satisfies some specified condition. The ob-tained results are applied to obtain formulas for restoration of coeffcients for multiple Haar series.

  • [1]

    Aleksandrov, A. B., A-integrability of the boundary values of harmonic functions, Math. Notes, 30 (1981), no. 1, 515523.

  • [2]

    Ash, R. B., and Doleans-Dade, C., Probability and measure theory, Academic Press, 2000.

  • [3]

    Chow, Y. S., Convergence theorems of martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 1 (1963), 340346.

  • [4]

    Galstyan, S. Sh., On uniqueness of the additive segment functions and trigono-metric series, Math. Notes, 56 (1994), no. 4, 10151022.

    • Search Google Scholar
    • Export Citation
  • [5]

    Gevorkyan, G. G., On the uniqueness of trigonometric series, Mathematics of the USSR-Sbornik, 68 (1991), no. 2, 325338.

  • [6]

    Gevorkyan, G. G., On the uniqueness of multiple trigonometric series, Russian Academy of Sciences, Sbornik Mathematics, 80 (1995), no. 2, 335365.

    • Search Google Scholar
    • Export Citation
  • [7]

    Gevorkyan, G. G., On uniqueness of additive functions of dyadic cubes and series by Haar systems, J. Contemp. Math. Analysis, 30 (1995), no. 5, 213.

    • Search Google Scholar
    • Export Citation
  • [8]

    Gevorkyan, G. G., Uniqueness of Franklin series. Math Notes of the Academy of Sciences of the USSR, 46 (1989), no. 2, 609615.

  • [9]

    Gevorkyan, G. G. and Navasardyan, K. A., On Haar series of A-integrable functions, J. Contemp. Math. Analysis, 52 (2017), no. 3, 149160.

    • Search Google Scholar
    • Export Citation
  • [10]

    Gevorkyan, G. G. and Poghosyan, M. P., On restoration of coeffcients of Franklin series with a \good" majorant of partial sums, J. Contemp. Math. Analysis, 52 (2017), no. 5, 254260.

    • Search Google Scholar
    • Export Citation
  • [11]

    Gevorkyan, G. G., Uniqueness theorem for multiple Franklin series, Math. Notes, 101 (2017), no. 1-2, 219–229.

  • [12]

    Gundy, R. F., Martingale theory and pointwise convergence of certain orthogonal series, Trans. Amer. Math. Soc., 124 (1966), no. 2, 228248.

    • Search Google Scholar
    • Export Citation
  • [13]

    Kashin, B. S. and Sahakyan, A. A., Orthogonal series, Moscow, AFC, 1999.

  • [14]

    Keryan, K. A., Uniqueness theorem for additive functions and its applications to orthogonal series, Mathematical Notes, 97 (2015), no. 3, 362375.

    • Search Google Scholar
    • Export Citation
  • [15]

    Keryan, K. A., A uniqueness theorem for Franklin series, J. Contemp. Math. Anal-ysis, 52 (2017), no. 2, 92101.

  • [16]

    Kolmogorov, A. N., Foundations of the Theory of Probability, Chelsea Publishing Company, New York, 1950.

  • [17]

    Kostin, V. V., Reconstructing coeffcients of series from certain orthogonal systems of functions, Mathematical Notes, 73 (2003), no. 5, 662679.

    • Search Google Scholar
    • Export Citation
  • [18]

    Long, R., Martingale Spaces and Inequalities, Peking University Press and Vieweg Publishing, 1993.

  • [19]

    Shiryaev, A. N., Probability, Springer, 1995.

  • [20]

    Weisz, F., Martingale Hardy Spaces and their Applications in Fourier Analysis, volume 1568 of Lecture Notes in Math., Springer, Berlin, 1994.

    • Search Google Scholar
    • Export Citation
  • [21]

    Yoneda, K., On generalized A-integrals I., Proc. Japan Acad., 45 (1969), no. 3, 159163.

  • [22]

    Yoneda, K., On generalized A-integrals., II., Math. Japon., 18 (1973), no. 2, 149167.

  • [23]

    Zygmund, A., Trigonometric series, Vol. I, II, 3rd ed., Cambridge University Press, Cambridge, 2002.